MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, SYNK WIRELESS TRANSMITTER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, SYNK WIRELESS TRANSMITTER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 0240031010
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was image loss of more than a minute during procedure.Please note that the procedure was completed successfully with no reports of adverse consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Alleged failure: this is from an order from 2018, however, equipment was recently installed.Two new transmitters were at the account- one worked and one did not.Sn 18d556034 turns on but does not send signal to monitors.This was noticed in first case- no pt harm or delay.Salesforce case number (b)(4).Update: happened several times on 3-23 to present.Did happen during procedures: yes.List long enough to reboot and try to get signal again.Multiple times daily.Loss for more like a min at a time.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root cause could be: interference with other equipment, defective token used or issue with the monitor.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
PKG, SYNK WIRELESS TRANSMITTER
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9984209
Report Number0002936485-2020-00172
Device Sequence Number3675848
Product Code GCJ
UDI-Device Identifier07613327056075
UDI-Public07613327056075
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K081995
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0240031010
Device Catalogue Number0240031010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2020
Initial Date Received by Manufacturer 04/02/2020
Supplement Date Received by Manufacturer04/02/2020
Initial Report FDA Received Date04/21/2020
Supplement Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1